# SDR SWAA2025062471869

- Difficulty date: May 16, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 58,874 hours, 32,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR FWD LOWERED SURROUND PANEL CRACKED AT OUTLET CUTOUT.   REPAIRED FWD SERVICE DOOR FWD LOWERED SURROUND PANEL IAW CMM 25-00-66 REPAIR 1-1 SECTION 4 PGS. 602-603.
